# SDR FDEA201108263515

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256100000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131RF IS CRACKED ACROSS PANEL.  FABRICATED REPLACEMENT PANEL 131RF IAW DWG SRZ 25-005 REV J.
